# SDR FDEA202508061381

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 97,942 hours, 23,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone Unk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  REPAIR INSPECTION, REF WRI 53-10/5099,  FOUND DAMAGE TO FRAME AT FR. STA. 374L@X=  38. INSTALLED SKIN DOUBLER, TRIPLER AND FILLER REF MD11 SRM  53-00-01-2R.  E. A. 1-5330-T0384438 PT1 AND PT2 .FUSELAGE- PLATES & SKINS- SKI AND FRAME REPAIR AT STA 374, X= 38.
